# SDR FDEA200903180952

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: A53970875201
- Condition: Chafed
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON EMERGENCY EXIT CROSS SHEET PANEL C 56-56A, P 14-15A REPAIR PERFORMED BY BLEND OUT THE AREA IAW RAS/EFW/9000141/2008 ISS C, APPROVED BY EA 6-5310-120165.
